# SDR COEA2014010202805

- Difficulty date: December 15, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 19,436 hours, 18,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S5367131831002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS AREAS OF LEVEL 2 CORROSION FRAMES 36 - 37 & FWD OF FRAME 39.  REPLACED THRESHOLD WEB WITH NEW OEM PART.
